Alert archive / Louisiana / Flash Flood Warnings in 2023
Flash Flood Warning 11, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Apr 6, 2023, 6:52 PM CDT for Cameron Parish, Louisiana. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2023, 6:52 PM CDT (23:52 UTC)
- Expired
- Apr 7, 2023, 12:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
County Cameron Parish, LA
The radar
The Lake Charles radar (KLCH), 34 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1152 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.8
The text
As transmitted.
680
WGUS54 KLCH 062352
FFWLCH
LAC023-070300-
/O.NEW.KLCH.FF.W.0011.230406T2352Z-230407T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
652 PM CDT Thu Apr 6 2023
The National Weather Service in Lake Charles has issued a
* Flash Flood Warning for...
North Central Cameron Parish in southwestern Louisiana...
* Until 1000 PM CDT.
* At 652 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 4 inches of rain
have fallen. Additional rainfall amounts of 2 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Cameron and Hackberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2977 9346 2980 9345 2997 9348 3003 9340
3001 9332 2985 9333 2982 9334 2976 9335
FLASH FLOOD...RADAR INDICATED
$$
NS1 follow-up statement
079
WGUS54 KLCH 070256
FFWLCH
LAC023-070500-
/O.EXT.KLCH.FF.W.0011.000000T0000Z-230407T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
956 PM CDT Thu Apr 6 2023
The National Weather Service in Lake Charles has extended the
* Flash Flood Warning for...
North Central Cameron Parish in southwestern Louisiana...
* Until midnight CDT.
* At 956 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 6 and 11 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Cameron and Hackberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2977 9346 2980 9345 2997 9348 3003 9340
3001 9332 2985 9333 2982 9334 2976 9335
FLASH FLOOD...RADAR INDICATED
$$
JonesWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 6:50 PM CDT, 2 minutes earlier.
Area forecast discussion, Apr 6, 6:50 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
650 PM CDT Thu Apr 6 2023
...New AVIATION...
.SHORT TERM...
(Tonight through Saturday night)
Issued at 410 PM CDT Thu Apr 6 2023
Forecast remains on track this afternoon as showers and
thunderstorms have rapidly expanded across the coastal waters and
further inland. Expect showers/storms to continue to develop and
fill in across SETX and SWLA as we move into the evening. Some of
the showers/storms could produce very heavy rain as ingredients
for heavy rain continue to improve through the evening. Currently
PWATs are increasing from 1.3" this morning to 1.5" to 1.7" with
modest moisture advection. Meanwhile, a disturbance is tracking
SW to NE along and just west of the stalled frontal bndry. This
will likely aid in the development and maintenance of storms
overnight.
Based on the trends and most recent CAMs, expanded the Flood
Watch south and east to include a greater area. CAMs from 12-18
hrs ago and the most current runs have showed an increasingly
wetter signal. The 12Z HRRR total qpf through tomorrow evening
shows 5"-7" with localized 7"-10" of rain across SETX, which is
backed up by the WRF NSSL. To further add support, the HREF PMM
shows a bullseye of 3"-7" inches of rain, with HREF LPMM showing
localized amounts of 7"-10+". Latest NBM guidance has also showed
a noticeable bump in QPF, leading to increasing confidence of very
heavy rain this evening through tomorrow. Looking over everything,
4"-7" inches with locally higher should be reasonable for
SETX/SWLA with 1"-3" and locally higher amounts elsewhere across
the CWA.
In addition to the heavy rain and flood threat, we remain under a
Marginal Risk for severe weather through the evening. Any storm
that can maintain itself north of the front could pose a marginal
hail/wind threat. While any storm that forms SE/along the stalled
frontal bndry could pose a brief tornado risk until instability
wanes later this evening. In fact, we have already seen several
rotating storms over the past couple hours.
Heavy rain/storms will continue overnight with a downward trend
by tomorrow morning as the best forcing lifts NE of the CWA. Then
the focus shifts to Acadiana as the sfc low moves from WSW to ENE
along/south of the stalled frontal bndry. This may keep showers
and storms through Friday into Saturday morning/afternoon.
However there remains some uncertainty as to how close the sfc
low will track to the coast and the axis of heaviest rain.
&&
.LONG TERM...
(Sunday through next Wednesday)
Issued at 410 PM CDT Thu Apr 6 2023
The start of the forecast period will be nice as Easter Sunday will
be a warm and sunny. In the upper-levels, winds will be calm with no
active weather expected. However, in the mid-level, around 850 mb,
RH will stay high leading to mostly cloudy skies. At the surface
high pressure will build into our area further pushing us towards
calm weather. Temperatures will be seasonal with winds out of the
east to northeast through midweek.
Around Wednesday, models are in good agreement that an upper-level
jet will set up on the gulf coast. Models have started to show a MCS
developing somewhere along the gulf coast, west of New Orleans.
There is some indication that the MCS may surface low may become
stacked at the 850 and 500 mb levels. This is a fairly new change in
the model guidance so confidence remains quiet low. So what does
this mean for our region, some more clouds and showers but not much
else. Winds may shift and become more northernly That being said
the confidence in the long term forecast remains low, so changes can
be expected in future forecasts.
The extended forecast, past Thursday, shows another round of high
pressure with calm conditions and seasonable temperatures.
&&
.AVIATION...
(00Z TAFS)
Issued at 647 PM CDT Thu Apr 6 2023
Widespread showers and scattered thunderstorms will continue
across the region this evening and overnight in response to a
nearly stationary frontal boundary and an upper level disturbance
moving across the region. Ceilings will fluctuate between MVFR
outside of storms to IFR near and within them. Breezy
northwesterly gradient winds will persist away from storms with
higher gusts near storms.
Expect storm activity to become less widespread by midday Friday
before increasing again Friday evening.
Jones
&&
.MARINE...
Issued at 410 PM CDT Thu Apr 6 2023
A stationary boundary has parked itself in the coastal waters off
Cameron Parish extending inland to the northeast. Expect multiple
rounds of showers and thunderstorms with heavy rain, small hail,
and gusty winds through the night. Moderate easterly winds today
will shift northeast to north by tonight and continue into the
weekend. A Small Craft Advisory has been issued tonight to account
for the increase in gusty winds in the nearshore waters off of
Sabine Pass. The front will remain nearly stationary into the
weekend, before pushing away and dissipating.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 53 60 53 67 / 100 90 70 30
LCH 59 68 57 70 / 90 80 70 30
LFT 63 72 62 72 / 80 80 80 50
BPT 60 69 58 72 / 100 90 60 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through Saturday morning for LAZ027-028-030-073-141-
241.
TX...Flood Watch through Saturday morning for TXZ180-201-259>262-515-
516-615-616.
GM...Small Craft Advisory from 11 PM this evening to 10 AM CDT Friday
for GMZ450.
&&
SHORT TERM...78
LONG TERM....14
AVIATION...66Hazardous weather outlook, Apr 6, 4:21 PM CDT, 2 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 421 PM CDT Thu Apr 6 2023 LAZ027-030-TXZ180-201-259>262-072130- Vernon-Beauregard-Tyler-Hardin-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 421 PM CDT Thu Apr 6 2023 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Showers and thunderstorms will continue to expand in coverage as we head into the evening. A Slight Risk (level 1 out of 4) for excessive rainfall continues overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Showers and thunderstorms, some with heavy rainfall, will continue into Saturday as a stalled boundary meanders nearby. A Marginal (level 1 out of 4) to Slight (level 2 out of 4) Risk for excessive rainfall that may lead to flooding has been outlined for the area by WPC for Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ029-031>033-044-045-055-074-142-143-152>154-242-243-252>254- 072130- Avoyelles-Allen-Evangeline-St. Landry-Lafayette-Upper St. Martin- Lower St. Martin-East Cameron-Northern Jefferson Davis- Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary- Southern Jefferson Davis-Southern Acadia-Lower Vermilion- Lower Iberia-Lower St. Mary- 421 PM CDT Thu Apr 6 2023 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana and southwest Louisiana. .DAY ONE...This afternoon and tonight. Showers and thunderstorms will continue to expand in coverage as we head into the evening. Excessive rainfall is possible overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms, some with heavy rainfall, will continue into Saturday as a stalled boundary meanders nearby. A Marginal (level 1 out of 4) to Slight (level 2 out of 4) Risk for excessive rainfall that may lead to flooding has been outlined for the area by WPC for Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ028-073-141-241-TXZ515-516-615-616-072130- Rapides-West Cameron-Northern Calcasieu-Southern Calcasieu- Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange- 421 PM CDT Thu Apr 6 2023 ...FLOOD WATCH IN EFFECT FROM 6 PM CDT THIS EVENING THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Showers and thunderstorms will continue to expand in coverage as we head into the evening. A Slight Risk (level 1 out of 4) for excessive rainfall continues overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Showers and thunderstorms, some with heavy rainfall, will continue into Saturday as a stalled boundary meanders nearby. A Marginal (level 1 out of 4) to Slight (level 2 out of 4) Risk for excessive rainfall that may lead to flooding has been outlined for the area by WPC for Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-436-452-455-470-472-475-072130- Sabine Lake-Calcasieu Lake-Vermilion and West Cote Blanche Bays- Atchafalaya and East Cote Blanche Bays- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Coastal waters from Cameron LA to High Island TX from 20 to 60 NM- Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 421 PM CDT Thu Apr 6 2023 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Showers and thunderstorms with gusty winds possible overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms end by Saturday. Breezy northeast winds continue into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-072130- Coastal waters from Cameron LA to High Island TX out 20 NM- 421 PM CDT Thu Apr 6 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT FRIDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Showers and thunderstorms end by Saturday. Breezy northeast winds continue into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 6, 4:04 PM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
404 PM CDT Thu Apr 6 2023
TXZ515-615-062130-
Lower Jefferson TX-Upper Jefferson TX-
404 PM CDT Thu Apr 6 2023
...A strong thunderstorm will impact portions of southwestern
Jefferson County through 430 PM CDT...
At 404 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stowell, or 8 miles south of Hamshire, moving north at 20 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hamshire, La Belle and Fannett.
This includes Interstate 10 in Texas between mile markers 842 and
832.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3003 9434 2992 9410 2963 9427 2970 9435
2989 9436 2989 9438
TIME...MOT...LOC 2104Z 198DEG 18KT 2974 9434
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
14Special weather statement, Apr 6, 4:29 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
429 PM CDT Thu Apr 6 2023
LAZ074-143-152-242-243-252-062200-
Upper Vermilion LA-Southern Acadia LA-Lower Vermilion LA-
Northern Acadia LA-Southern Jefferson Davis LA-East Cameron LA-
429 PM CDT Thu Apr 6 2023
...A strong thunderstorm will impact portions of northeastern
Cameron, southeastern Jefferson Davis, southwestern Acadia and
northwestern Vermilion Parishes through 500 PM CDT...
At 429 PM CDT, Doppler radar was tracking a strong thunderstorm over
Klondike, moving north at 20 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jennings, Lake Arthur, Gueydan, Mermentau, Klondike, Morse,
Riceville, Estherwood and Midland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3000 9275 3023 9270 3023 9267 3019 9262
3019 9259 3020 9259 3023 9262 3019 9237
2993 9259
TIME...MOT...LOC 2129Z 198DEG 18KT 3001 9261
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
14Special weather statement, Apr 6, 4:40 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
440 PM CDT Thu Apr 6 2023
TXZ515-615-062215-
Lower Jefferson TX-Upper Jefferson TX-
440 PM CDT Thu Apr 6 2023
...A strong thunderstorm will impact portions of southwestern
Jefferson County through 515 PM CDT...
At 440 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stowell, or near Hamshire, moving northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hamshire, Fannett, La Belle, Stowell and Winnie.
This includes Interstate 10 in Texas between mile markers 844 and
832.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3004 9433 2993 9405 2964 9422 2971 9436
2989 9436 2989 9438
TIME...MOT...LOC 2140Z 203DEG 13KT 2976 9430
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
14Special weather statement, Apr 6, 6:17 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
617 PM CDT Thu Apr 6 2023
LAZ073-074-241-062345-
West Cameron LA-Southern Calcasieu LA-East Cameron LA-
617 PM CDT Thu Apr 6 2023
...A strong thunderstorm will impact portions of north central
Cameron and south central Calcasieu Parishes through 645 PM CDT...
At 617 PM CDT, Doppler radar was tracking a strong thunderstorm near
Heberts Marina, or 7 miles north of Cameron. This storm was nearly
stationary.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Grand Lake, Lake Charles Regional Airport, Heberts Marina and
Hackberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2987 9335 2989 9340 3013 9346 3015 9319
2988 9321 2988 9324 2993 9324 2997 9327
3002 9327 3005 9328 3005 9333 2993 9334
2992 9335 2988 9334 2986 9335
TIME...MOT...LOC 2317Z 135DEG 3KT 2991 9332
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
14Special weather statement, Apr 6, 6:47 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
647 PM CDT Thu Apr 6 2023
LAZ073-074-241-070030-
West Cameron LA-Southern Calcasieu LA-East Cameron LA-
647 PM CDT Thu Apr 6 2023
...A strong thunderstorm will impact portions of north central
Cameron and south central Calcasieu Parishes through 730 PM CDT...
At 647 PM CDT, Doppler radar was tracking a strong thunderstorm near
Heberts Marina, or 7 miles southwest of Grand Lake. This storm was
nearly stationary.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Grand Lake, Hackberry and Heberts Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3012 9346 3010 9312 2989 9314 2988 9324
2993 9324 2997 9327 3002 9327 3005 9329
3005 9333 2988 9335 2988 9340 2987 9343
2987 9348
TIME...MOT...LOC 2347Z 136DEG 2KT 2994 9332
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
14The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 7:52 PM CDT | Special Weather Statement | LCH | Vernon | 23 min |
| Apr 6, 11:10 AM CDT | Special Marine Warning | LCH | 35 min | |
| Apr 6, 11:49 AM CDT | Special Marine Warning | LCH | 26 min | |
| Apr 6, 1:00 PM CDT | Special Marine Warning | LCH | 45 min | |
| Apr 6, 1:28 PM CDT | Special Marine Warning | LCH | 47 min | |
| Apr 6, 1:46 PM CDT | Special Marine Warning | LCH | 29 min | |
| Apr 6, 1:50 PM CDT | Special Marine Warning | LCH | 40 min | |
| Apr 6, 2:05 PM CDT | Special Marine Warning | LCH | 40 min | |
| Apr 6, 2:30 PM CDT | Special Marine Warning | LCH | 45 min | |
| Apr 6, 2:38 PM CDT | Special Marine Warning | LCH | 52 min | |
| Apr 6, 2:49 PM CDT | Special Marine Warning | LCH | 26 min | |
| Apr 6, 3:08 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 37 min |
| Apr 6, 3:10 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 35 min |
| Apr 6, 3:15 PM CDT | Special Marine Warning | LCH | 30 min | |
| Apr 6, 3:19 PM CDT | Small Craft Advisory | LCH | 19 hr | |
| Apr 6, 3:21 PM CDT | Special Marine Warning | LCH | 24 min | |
| Apr 6, 3:31 PM CDT | Tornado Warning | LCH | Cameron | 29 min |
| Apr 6, 3:36 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 24 min |
| Apr 6, 3:43 PM CDT | Special Marine Warning | LCH | 47 min | |
| Apr 6, 3:44 PM CDT | Special Marine Warning | LCH | 31 min | |
| Apr 6, 3:52 PM CDT | Tornado Warning | LCH | Cameron | 23 min |
| Apr 6, 3:53 PM CDT | Severe Thunderstorm Warning | LCH | Cameron, Jefferson Davis, Vermilion | 37 min |
| Apr 6, 4:29 PM CDT | Special Weather Statement | LCH | Acadia | 31 min |
| Apr 6, 4:58 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Vermilion | 32 min |
| Apr 6, 5:27 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Vermilion | 33 min |
| Apr 6, 5:36 PM CDT | Special Marine Warning | LCH | 24 min | |
| Apr 6, 5:40 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Martin, Vermilion | 50 min |
| Apr 6, 5:46 PM CDT | Tornado Warning | LCH | Lafayette | 29 min |
| Apr 6, 6:02 PM CDT | Special Marine Warning | LCH | 58 min | |
| Apr 6, 6:17 PM CDT | Special Weather Statement | LCH | Cameron | 28 min |
| Apr 6, 6:47 PM CDT | Special Weather Statement | LCH | Cameron | 43 min |
| Apr 6, 6:59 PM CDT | Special Marine Warning | LCH | 61 min |
Nearby
Flash Flood Warnings in Louisiana, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.